# SDR SWIA2021072859762

- Difficulty date: April 6, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR SILL IS CORRODED JUST AFT OF F.S. 449.85.     (C-CHECK RO 7/24/2021)    REPAIRED RH PRESSURE FLOOR SILL CORROSION JUST AFT OF FS 449.85 IAW BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06 AND MHIRJ REO 601R-53-41-2914 REV -- DATED 2021-05-18 AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE FORM 337 IS ATTACHED REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
